×

zbMATH — the first resource for mathematics

The maximal semilattice decomposition of a semigroup. (English) Zbl 0228.20048

MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Clifford A. H., Preston G. B.: The Algebraic Theory of Semigroups I. Providence 1961. · Zbl 0111.03403
[2] Kuczkowski J. E.: On radicals in certain class of semigroups. Mat. časop. 20 (1970), 278-280. · Zbl 0228.20044
[3] Ляпин Є. С.: Nonurpunn. Москва 1960. · Zbl 1004.90500
[4] Petrich M.: The maximal semilattice decomposition of a semigroup. Math. Z. 85 (1964), 68-82. · Zbl 0124.25801
[5] Steinfeld O.: On ideal-quotients and prime ideals. Acta Math. Acad. Sci. Hung. 4 (1953), 289-298. · Zbl 0052.26901
[6] Šulka R.: The maximal semilattice decomposition of a semigroup, radicals and nilpotency. Mat. časop. 20 (1970), 172-180. · Zbl 0249.20031
[7] Schwarz Š.: K teórii pologrúp. Sborník prác Prírodovedeckej fakulty Slovenskej univerzity v Bratislave 6 (1943), 1-64.
[8] Schwarz Š.: On semigroups having a kernel. Czechoslovak Math. J. 1 (1951), 229-263. · Zbl 0048.25302
[9] Tamura T.: The theory of construction of finite semigroups I. Osaka Math. J. 8 (1956), 243-261. · Zbl 0073.01003
[10] Tamura T.: Another proof of a theorem concerning the greatest semilattice-decomposition of a semigroup. Proc. Japan Acad. 40 (1964), 777-780. · Zbl 0135.04001
[11] Tamura T., Kimura N.: On decompositions of a commutative semigroup. Ködai Math. Samin. Repts., 4 (1954), 109-112. · Zbl 0058.01503
[12] Yamada M.: On the greatest semilattice decomposition of a semigroup. Ködai Math Semin. Repts. 7 (1955), 59-62. · Zbl 0065.25203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.